Invertibility of a Volterra operator in a space of analytic functions
Matematičeskie zametki, Tome 35 (1984) no. 6, pp. 795-802
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1984_35_6_a2,
author = {Yu. A. Kiryutenko},
title = {Invertibility of a {Volterra} operator in a space of analytic functions},
journal = {Matemati\v{c}eskie zametki},
pages = {795--802},
year = {1984},
volume = {35},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1984_35_6_a2/}
}
Yu. A. Kiryutenko. Invertibility of a Volterra operator in a space of analytic functions. Matematičeskie zametki, Tome 35 (1984) no. 6, pp. 795-802. http://geodesic.mathdoc.fr/item/MZM_1984_35_6_a2/